# SDR SWAA2019110438480

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 44,665 hours, 26,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 907879
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ASSIST HANDLE BROKEN. / R&R HANDLE IAW AMM.
